International Journal of Multivariate Data Analysis (IJMDA)

International Journal of Multivariate Data Analysis

2018 Vol.1 No.4


Pages Title and author(s)
281-307Discriminating between first and second order linear and nonlinear models for optimality
Maxwell Azubuike Ijomah; Oyinebifun Emmanuel Biu; Olaide Temitayo Toru
DOI: 10.1504/IJMDA.2018.10017258
308-326On the adequacy of the polynomial approximation to the exponential growth curve model
Oyinebifun Emmanuel Biu; Iheanyi Sylvester Iwueze
DOI: 10.1504/IJMDA.2018.10017259
327-336The method sub-d for variance components estimation in random one-way designs
Adilson Da Silva; Miguel Fonseca
DOI: 10.1504/IJMDA.2018.10017260
337-347New enhanced class of estimators of population mean using known median of study variable
S.K. Yadav; Dinesh K. Sharma; S.S. Mishra
DOI: 10.1504/IJMDA.2018.10017264
348-370Global affective computing research in the period 1997-2017: a bibliometric analysis
Maria Helena Pestana; Wan-Chen Wang; Luiz Abel Moutinho
DOI: 10.1504/IJMDA.2018.10017267